RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 4, Pages 835–860 (Mi izv3076)  

This article is cited in 8 scientific papers (total in 8 papers)

The spectrum of the energy operator for atoms with fixed nuclei on subspaces corresponding to irreducible representations of the group of permutations

G. M. Zhislin, A. G. Sigalov


Full text: PDF file (2700 kB)

Bibliographic databases:

UDC: 517.9
Received: 15.06.1964

Citation: G. M. Zhislin, A. G. Sigalov, “The spectrum of the energy operator for atoms with fixed nuclei on subspaces corresponding to irreducible representations of the group of permutations”, Izv. Akad. Nauk SSSR Ser. Mat., 29:4 (1965), 835–860

Citation in format AMSBIB
\Bibitem{ZhiSig65}
\by G.~M.~Zhislin, A.~G.~Sigalov
\paper The spectrum of the energy operator for atoms with fixed nuclei on subspaces corresponding to irreducible representations of the group of permutations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 4
\pages 835--860
\mathnet{http://mi.mathnet.ru/izv3076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194075}
\zmath{https://zbmath.org/?q=an:0138.39304}


Linking options:
  • http://mi.mathnet.ru/eng/izv3076
  • http://mi.mathnet.ru/eng/izv/v29/i4/p835

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sigalov, “The main mathematical problem in the theory of atomic spectra”, Russian Math. Surveys, 22:2 (1967), 1–18  mathnet  crossref  mathscinet  zmath
    2. G. M. Zhislin, E. L. Mandel', “Spectrum of molecular electron energy operators in spaces of functions of specified symmetry”, Theoret. and Math. Phys., 1:2 (1969), 227–232  mathnet  crossref  mathscinet
    3. G. M. Zhislin, “Spectrum of differential operators of quantum-mechanical many-particle systems in spaces of functions of a given symmetry”, Math. USSR-Izv., 3:3 (1969), 559–616  mathnet  crossref  mathscinet  zmath
    4. A. G. Sigalov, I. M. Sigal, “Description of the spectrum of the energy operator of quantum-mechanical systems that is invariant with respect to permutations of identical particles”, Theoret. and Math. Phys., 5:1 (1970), 990–1005  mathnet  crossref  mathscinet
    5. M. A. Antonets, G. M. Zhislin, I. A. Shereshevskii, “On the infiniteness of the discrete spectrum of the energy operator of a system of $n$ particles”, Math. USSR-Sb., 28:1 (1976), 27–39  mathnet  crossref  mathscinet  zmath  isi
    6. E. A. Smolenskii, I. V. Stankevich, “Nodes of eigenfunctions of a many-particle Schrödinger equation”, Theoret. and Math. Phys., 88:1 (1991), 706–715  mathnet  crossref  mathscinet  isi
    7. S. A. Vugal'ter, G. M. Zhislin, “Stability of Systems of a Large Number of Particles in Magnetic Fields”, Funct. Anal. Appl., 30:2 (1996), 129–131  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. G. M. Zhislin, “Spectral properties of Hamiltonians with a magnetic field at a fixed pseudomomentum. III”, Theoret. and Math. Phys., 120:2 (1999), 1058–1073  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:240
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019